Pantecta Hiatus Hernia Side Effect Reports
The following Pantecta Hiatus Hernia side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Hiatus Hernia, can occur, and what you can do about them.
A side effect could appear soon after you start Pantecta or it might take time to develop.
|Gastrointestinal Haemorrhage, Haematocrit Decreased, Hiatus Hernia|
This Hiatus Hernia side effect was reported by a consumer or non-health professional from SPAIN. A 87-year-old patient (weight:NA) experienced the following symptoms/conditions: duodenitis,gastritis. The patient was prescribed Pantecta (pantoprazole, Tablet, Delayed Release) (dosage: 40 Mg 1x Per 1 Day, Oral), which was started on Aug 01, 2003. Concurrently used drugs: NA. When starting to take Pantecta (pantoprazole, Tablet, Delayed Release) the consumer reported the following symptoms:
|Endoscopy Upper Gastrointestinal Tract Abnormal, Gastrointestinal Haemorrhage, Hiatus Hernia|
This Hiatus Hernia Pantecta (pantoprazole, Tablet, Delayed Release) side effect was reported by a consumer or non-health professional from SPAIN on Aug 02, 2005. A male , 87 years of age, was diagnosed with
Pantecta Hiatus Hernia Causes and Reviews
We are sorry, but no medical information on this topic currently exists in our database. Our articles are updated often, please revisit soon.
Pantecta Hiatus Hernia Reviews
|Thu, 09 Feb 2012|
My liver counts are high....I've been taking Pantecta for over ten years...Is this a side effect??
|Fri, 03 Dec 2010|
I want to know if you can loose weight by using Pantecta
|Tue, 28 Feb 2012|
If this drug is so dangerous why even manufacture it. I recently started this drug and already being queried colon cancer. Somebody must be held accountable
|Thu, 02 Dec 2010|
|recently diagnosed with emphysemna, 50% lung capacity and together with other medecines was prescribed this drug Pantecta. Reading all these reports of patients that dies after some months after taking this medicament made me afraid. I am 69 years of age and wants to know if there cases of reports for side effects with people of my medical condition. thank you|
|Mon, 11 Jul 2011|
|noticed that my liver got swollen after being on Pantecta for five days.|